Colon Cancer Home > Zaltrap Overdose

Treatment for a Zaltrap Overdose

If an overdose is discovered while Zaltrap is being given, the injection will be stopped. Treatment will mostly involve supportive care, which consists of treating any symptoms that occur as a result of the overdose. For example, medicines may be given to treat or prevent severe diarrhea.

It is important that you seek medical attention immediately if you believe that you or someone else may have received too much of this medication.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.